Bayesian goodness of fit testing with mixtures of triangular distributions

McVinish, Ross, Rousseau, Judith and Mengersen, Kerrie (2009) Bayesian goodness of fit testing with mixtures of triangular distributions. Scandinavian Journal of Statistics, 36 2: 337-354. doi:10.1111/j.1467-9469.2008.00620.x


Author McVinish, Ross
Rousseau, Judith
Mengersen, Kerrie
Title Bayesian goodness of fit testing with mixtures of triangular distributions
Journal name Scandinavian Journal of Statistics   Check publisher's open access policy
ISSN 1467-9469
Publication date 2009-06
Year available 2008
Sub-type Article (original research)
DOI 10.1111/j.1467-9469.2008.00620.x
Volume 36
Issue 2
Start page 337
End page 354
Total pages 18
Editor Bo Lindqvist
Ornulf Borgan
Place of publication Oxford, United Kingdom
Publisher Blackwell
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010405 Statistical Theory
Abstract We consider the consistency of the Bayes factor in goodness of fit testing for a parametric family of densities against a non-parametric alternative. Sufficient conditions for consistency of the Bayes factor are determined and demonstrated with priors using certain mixtures of triangular densities.
Keyword Bayesian non-parametrics
consistency
goodness of fit
Q-Index Code C1
Q-Index Status Provisional Code

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Access Statistics: 60 Abstract Views  -  Detailed Statistics
Created: Tue, 02 Mar 2010, 15:08:15 EST by Kay Mackie on behalf of School of Mathematics & Physics